# SDR NACA20130401001

- Difficulty date: February 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,424 hours, 53,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 535 WL 208 HAVE BEEN BLENDED OUT IAW B737-200 SRM 53-10-01.  MTL THICKNESS 0.040" MTL REMOVED 0.010" MTL REMAIN 0.030" AND FOUND BEYOND LIMITS.  REPLACED FLOOR SUPPORT STA 535 LBL 45-LBL IAW B737-200 SRM 51-10-1 PAGE 9 & IAW B737-200 SRM 51-30-02 REV 105.
